# SDR QXEA2025122900377

- Difficulty date: December 28, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 21,827 hours, 15,028 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Throttle
- Part number: 426000186
- Part serial: 260487
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 6,470 hours, 5,234 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE FAULT OCCURED THREE TIMES THEN CLEARED. PLACED ON MEL. MEL CLEARED BY REMOVING AND REPLACING THRUST CONTROL QUADRANT, ALL OPS TESTS GOOD.  AIRCRAFT REMAINS CATEGORY III QUALIFIED.  RETURNED TO SERVICE.
